Couldn't find what you looking for?

TRY OUR SEARCH!

I started in vyvanse 20mg for ADD.. after a month or so my doseage was increased to 70mg, which worked a lot better for me. When I started taking this medication I was 132lbs and now I am 116lbs. After about 2 months of it working great, I slowly started getting headaches, anxiety and i was having anger outbursts, especially as it was wearing off. My doctor immediatly switched me to straterra, which has no stimulant. I was hoping this would work better, but the side affects were worse. I was having diherria, headaches and I felt like my head was in the clouds. Didnt help me focus at all. Now my doctor has me on Adderall XR 10mg and I feel no different than if I wouldnt have taken it, except my appetite is raging. I am constatnly hungry, even after a big meal. Should I asked my dr. to up my dosage? Or could it be possible my body isnt reacting to the Adderall XR?

Loading...

I was  taking vyvanse 70mg, and I was having the same side affects. My doctor said with vyvanse the side affects are much less, but I agree to disaagree. Studies show which drug has greater side affects, but theirs always the exception. Everybodys body responds to medication differently. I was aggitated all the time, but my temper and patience really started to get worse as the meds were wearing off. I would have episodes of crying spells whenever I would get upset, and it would be over the smallest things. My boyfriend and I had broken up because of how angry I was getting, and it slowly started to ruin our relationship. Now, I am on adderall XR and have no such side affects. Everybodys body responds differently. I suggest you talk to your doctor, and see if you could take an alternitive medication like vyvanse or strattera. It might be highly effective for you, good luck!
Reply

Loading...